# SDR MASA2010082600923

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 8,999 hours, 6,463 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 6007047
- Part serial: APR062155
- Condition: Inoperative
- Location: Mlg
- Part time: 9,010 hours, 6,473 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE NOT WORKING (REPEAT).  MX R2 NR 1 WHEEL SPEED TRANSDUCER.  THIS ISSUE IS RELATED TO SUBMITTED SDRS MASA2010082600921 AND MASA2010082600922.
